Solutions statistiques fortes des équations différentielles stochastiques

Translated title of the contribution: Strong solutions of stochastic differential equations

Yves Le Jan, Olivier Raimond

Research output: Contribution to journalArticlepeer-review


Using the Wiener chaos decomposition, we show that strong solutions of non Lipschitzian SDE's are given by random markovian kernels.

Translated title of the contributionStrong solutions of stochastic differential equations
Original languageFrench
Pages (from-to)893-896
Number of pages4
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Issue number10
StatePublished - Nov 1998

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Strong solutions of stochastic differential equations'. Together they form a unique fingerprint.

Cite this